MathSciNet Relay Station
MathSciNet bibliographic data
MR2174328 (2006g:68138) 68Q45
Domaratzki, Michael; Ellul, Keith; Shallit, Jeffrey; Wang, Ming-Wei Non-uniqueness and radius of cyclic unary NFAs. Internat. J. Found. Comput. Sci. 16 (2005), no. 5, 883–896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement